Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

new meds! .. help?

i was just put on med to help me stop smokeing and im fine all day then i start geting depressed like crying for no reason! whats going on or am i just stressed the medication is called bupropion...

 
cielo1

Asked by cielo1 at 8:42 PM on Oct. 24, 2010 in Health

Level 15 (1,959 Credits)
This question is closed.
Answers (4)
  • It does that at first. I take 150 mg twice a day and I had anxiety and nervousness at first. You might need a longer lasting version. Mine is more for depression than to quit smoking, but I found that it does curb some of the cravings I get for things. But I do understand how you feel. Your brain is firing different.
    Izsarejman

    Answer by Izsarejman at 8:46 PM on Oct. 24, 2010

  • Side affect of the meds. My friend was taking meds to stop smoking and because she got super depressed she stopped taking the meds.
    tyfry7496

    Answer by tyfry7496 at 8:43 PM on Oct. 24, 2010

  • bupropion is the generic for Wellbutrin, an anti- depressant medication. It is often very successful in helping people stop smoking. We all reactive to meds differently though. Do NOT stop taking the medication before talking to your Dr. Let the Dr. know what is going on as soon as you can. They may want uyou to stick with it for a wek or two..or they may decide to take you off it. Depending on how long you've been taking it you may need to come off it gradually. Good Luck.
    GrnEyedGrandma

    Answer by GrnEyedGrandma at 8:48 PM on Oct. 24, 2010

  • Ugh..typing to fast and not proofreading, sorry for the typos.
    GrnEyedGrandma

    Answer by GrnEyedGrandma at 8:52 PM on Oct. 24, 2010

Next question in Health
flu shot

Next question overall (Trying to Conceive)
pregnant quick adult content

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN